# SDR 200801232

- Difficulty date: January 19, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 7,387 hours, 4,679 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 17106276401
- Condition: Defective
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 7501 DEN TO ABQ - ON APPROACH CREW SELECTED FLAPS POSITION 1.  DURING TRANSITION CREW RECEIVED SLAT FAIL EICAS MESSAGE.  CREW RAN QRH CHECKLIST, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RT SLAT 3 AND 4 SKEW SENSOR HARNESS.
